# SDR CALA2025080707415

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 32,601 hours, 11,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL AROUND GIRT BAR STIFF. HARD TO POSITION GIRT BAR.  INSPECTED GIRT BAR MATERIAL AT ALL DOORS, NO DEFECTS NOTED. REF AMM 25-66-01. OK FOR SVC.
